Ok ladies, I'm about to go insane!! Dec 2011 I started my first Clomid treatment. We did the lowest dose for 6 cycles. Everything was peachy until the third cycle, when I started getting really nauseous. I never physically got sick at this point. After the 6th cycle we took a break to do some testing with DH. In September of this year, we sent to a RE to do an IUI, so we did one more round of Clomid. I have not had it since then. Every since that round though, my nausea has been getting worse. I am now physically getting sick. The nurse at the RE had no clue. I tried to call my regular OBGYN, but she is out of town. Has anyone else experienced this? From everything I see online the symptoms should be gone by now...?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.